# SDR AWXA0002213

- Difficulty date: August 18, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 37,689 hours, 17,487 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Packing
- Part number: NSA8203228
- Part serial: NSN
- Condition: Broken
- Location: L/Hwing Sta4067
- Component: Flanged Sleeve, Airbus
- Component part number: D282505320000
- Stage of operation: TX
- Nature of condition: A, B
- Precautionary procedure: F

## Discrepancy

D: Las - L/H plyon /engine fire - Flt 69 - while taxing in to the gate personnel observed smoke and flame at the top of the #1 ENG. and pylon area. Ground crew advised the pilots who followed QRH procedures. Maintenance opened the thrust reversers / core cowls on the # 1 ENG. and extingished the flames using fire extinguisher located at the gate, ramp level.C: Maintenance inspected the pylon, engine and fixed structure per AWA engineering instructions. The #1 engine and #1 outboard thrust reverser Assy. were replaced as a result of the inspection. In addition several pylon seals and a hydraulic line were replaced. The cause of the fire was determined to be from a fuel leak in the wing leading edge above the e
